This is my 2nd post!
I was diagnosed with graves and hyperthyroid earlier this year. since then i have been on carbimazole mostly and a short period on PTU.
I had severe joint pain and itching with the initial does of carbi and was put on ptu but that made it even worse so switched back to carbi at a reduced dose. of 20mg per day which i have been on since about June. For the last 4 weeks i have put on weight and alot of my hair has fallen out all of a sudden and the past two weeks i have been feeling abnormally cold.... which I've not been used to at all since being hyper and having graves!
Two blood tests (hospital lost the first one!) later I am at the lower end of normal and advised that I should reduce the carbi to 10mg a day.
Does this sound ok? I have never actually seen the figures from the blood tests and tbh I don't think I'd know what to make of them?
Since reducing my dose (on 20mg pill every other day as had just bought a whole new pot) will I be ok doing this until I need new lot of pills?
sorry for the random post! just had a few questions!